# SDR CA070404007

- Difficulty date: April 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,965 hours
- Engine: Allsn 250C28
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 2060636321
- Part serial: B8G084FM
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) RETURNING FROM A FLIGHT IT WAS NOTED THERE WAS A FUEL ODOR IN THE REAR CABIN. INVESTIGATING DETERMED THE LT FWD FUEL CELL HAD A SMALL LEAK. FUEL CELL WAS CHANGED OUT. (TC NR 20070404007)
